Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1999 / Article

Open Access

Volume 5 |Article ID 486782 |

P. A. Krutitskii, N. Ch. Krutitskaya, G. Yu. Malysheva, "A problem related to the hall effect in a semiconductor with an electrode of an arbitrary shape", Mathematical Problems in Engineering, vol. 5, Article ID 486782, 13 pages, 1999.

A problem related to the hall effect in a semiconductor with an electrode of an arbitrary shape

Received10 Dec 1998
Revised08 Feb 1999


A problem on electric current in a semiconductor film from an electrode of an arbitrary shape is studied in the presence of a magnetic field. This situation describes the Hall effect, which indicates the deflection of electric, current from electric field in a semiconductor. From mathematical standpoint we consider the skew derivative problem for harmonic functions in the exterior of an open arc in a plane. By means of potential theory the problem is reduced to the Cauchy singular integral equation and next to the Fredholm equation of the 2nd kind which is uniquely solvable. The solution of the integral equation can be computed by standard codes by discretization and inversion of the matrix. The uniqueness and existence theorems are formulated.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.